RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2018, Volume 73, Issue 4(442)  


Reflection calculus and conservativity spectra
L. D. Beklemishev
3
New aspects of the complexity theory of 3D manifolds
A. Yu. Vesnin, S. V. Matveev, E. A. Fominykh
53
Liouville-type theorems for the Navier–Stokes equations
G. A. Seregin, T. N. Shilkin
103

Brief Communications
Energy jumps close to a separatrix in fast-slow Hamiltonian systems
S. V. Bolotin
171
Connection of two problems in graph theory with conjectures of Ramanujan and Samuels
D. I. Dmitriev, M. E. Zhukovskii
173
Panchromatic colouring of a random hypergraph
D. A. Kravtsov, N. E. Krokhmal, D. A. Shabanov
175
The growth of the number of fullerenes
A. Rukhovich
177

Mathematical Events
Sergei Vladimirovich Matveev (on his 70th birthday)
V. M. Buchstaber, V. A. Vassiliev, A. Yu. Vesnin, I. A. Dynnikov, Yu. G. Reshetnyak, A. B. Sossinsky, I. A. Taimanov, V. G. Turaev, A. T. Fomenko, E. A. Fominykh, A. V. Chernavskii
179
Mathematical park
N. N. Andreev, D. K. Mamiy
188
Успехи математических наук Russian Mathematical Surveys
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2018